The wave equation with semilinear Neumann boundary conditions

Lasiecka, Irena; Stahel, Andreas (1990). The wave equation with semilinear Neumann boundary conditions Nonlinear Analysis, Theory, Methods and Applications, 15(1), pp. 39-58. Elsevier

[img] Text
The_wave_equation_with_semilinear_Neuman.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (1MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

School of Engineering and Computer Science > Institute for Human Centered Engineering (HUCE) > HUCE / HuCE - scienceLab

Name:

Lasiecka, Irena and
Stahel, Andreas

ISSN:

0362-546X

Publisher:

Elsevier

Language:

English

Submitter:

Andreas Stahel

Date Deposited:

18 Nov 2020 14:54

Last Modified:

18 Nov 2020 14:54

ARBOR DOI:

10.24451/arbor.13040

URI:

https://arbor.bfh.ch/id/eprint/13040

Actions (login required)

View Item View Item
Provide Feedback